×

Found 1,539 Documents (Results 1–100)

Proof of the Brunn-Minkowski theorem by elementary methods. (English. Russian original) Zbl 07800785

J. Math. Sci., New York 277, No. 5, 774-797 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 70-94 (2020).
MSC:  52A40 52A20
PDFBibTeX XMLCite
Full Text: DOI

An approximate two-point Dirichlet flux for quasilinear convection diffusion equations. (English) Zbl 1529.65032

Franck, Emmanuel (ed.) et al., Finite volumes for complex applications X – Volume 1. Elliptic and parabolic problems. FVCA 10, Strasbourg, France, October 30 – November 3, 2023. Invited contributions. Cham: Springer. Springer Proc. Math. Stat. 432, 225-233 (2023).
PDFBibTeX XMLCite
Full Text: DOI

A doubly monotone flow for constant width bodies in \(\mathbb{R}^3\). (English) Zbl 1522.52017

Indrei, Emanuel (ed.) et al., Geometric and functional inequalities and recent topics in nonlinear PDEs. Virtual conference, Purdue University, West Lafayette, IN, USA, February 28 – March 1, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 781, 49-101 (2023).
MSC:  52A38 52A40 47J35
PDFBibTeX XMLCite
Full Text: DOI arXiv

Towards Kannan-Lovász-Simonovits’ conjecture [after Yuansi Chen]. (Vers la conjecture de Kannan-Lovász-Simonovits [d’après Yuansi Chen].) (French. English summary) Zbl 1523.52012

Séminaire Bourbaki. Volume 2021/2022. Exposés 1181–1196. Paris: Société Mathématique de France (SMF). Astérisque 438, 433-451, Exp. No. 1192 (2022).
MSC:  52A40 60B05 28A75
PDFBibTeX XMLCite
Full Text: DOI

\(L^p\) estimates for bilinear generalized Radon transforms in the plane. (English) Zbl 1520.44002

Nathanson, Melvyn B. (ed.), Combinatorial and additive number theory V. Selected papers based on the presentations at the CANT 2021 workshop, New York, NY, USA, virtual event, May 24–28, 2021. Cham: Springer. Springer Proc. Math. Stat. 395, 179-198 (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

An inequality for the compositions of convex functions with convolutions and an alternative proof of the Brunn-Minkowski-Kemperman inequality. (English. Russian original) Zbl 1518.22004

Proc. Steklov Inst. Math. 319, 265-282 (2022); translation from Tr. Mat. Inst. Steklova 319, 280-297 (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software